# SDR DALA2020040202133

- Difficulty date: April 1, 2020
- Submitted: April 2, 2020
- Operation: Air carrier
- Aircraft: N359NB
- Make and model: Airbus A319-114
- Aircraft serial: 1923
- Aircraft time: 47,972 hours, 24,394 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Condition: Corroded
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 3159, L/P 1543401) CORROSION BONDING PLATE FLAP TRACK FAIRING 631CB ON RH WING. CORRECTIVE ACTION: REPLACED PER ER/A 586219-14 PRI REV.0; ER/A 586219-14 PRI REV.1; ER/A #586219-14 REV.
